Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Skin tanned, black spots on face, patches on nose. Taking vitamin tabs, done chemical peeling. Advised use of niltan cream, clindapene cream, sunscreen lotion. Treatment?

hi,my skin was tanned. I got black spots of my face and patches on my nose . I suggested a doctor and she gave some vitamin tablets and she did chemical peeling on my face. my skin became little fair but I got more pimples on my face and it was so horrible .She suggested niltan cream and clindapene cream to use and sunscreen lotion to apply daily. But the marks are there it never changed.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  603
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
HI Meenakshi,
I think your black spot is most likely melasma other probability is lentigines.
Whatever the diagnosis, you are on right way of treatment.
But you found all of them in effective for you..
On that situation you could try ...
1. Laser therapy or
2. Intense Pulsed Light (IPL) or
3. Deep chemical peel
A dermatologist can select the perfect one for your face.
With regards.
Dr. MM Mahmud (
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor